# SDR FDEA201107162763

- Difficulty date: July 16, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5327257300000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT CENTER CARGO CONTAINER GUIDE AT FR36 BETWEEN 1L AND   1R LOADING TRACK SUPPORT STRUCTURE HAS CRACK THAT MEASURE .5"(L) .03"(W) .  R & R CRACKED LOADING SUPPORT TRACK PLATE IAW SRM 51-40-21, PARAGRAPH 5, PG 7.   R & R  YZ LATCHES IAW CMM 25-51-57-040-001-A01 & CMM25-51-57-440-001-A01.
